# SDR AALA20020893

- Difficulty date: June 8, 2002
- Submitted: August 14, 2002
- Operation: Air carrier
- Aircraft: N488AA
- Make and model: Doug DC-9-82
- Aircraft serial: 49681
- System (JASC): 4920 · APU Core Engine
- Part: Plug
- Condition: Damaged
- Location: Apu
- Stage of operation: CL
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

AUS - FLIGHT 1592 - EN ROUTE AUS-ORD, ON TAKEOFF AT AUS A RUBBER / INSULATION / ELECTRICAL ODOR WAS NOTED.  IT INCREASED TO A VISIBLE HAZE IN THE CABIN.  RETURNED AUS, HAZE DISSIPATED, LANDED AUS WITHOUT INCIDENT.  REPLACED APU OIL DRAIN PLUG, LEFT AND RIGHT AUGMENTATION VALVES, AND COALESCERS BAGS.  PERFORMED AIRCRAFT PACK BURN OUT.  NO ODOR NOTED.  SYSTEM GROUND CHECKED NORMAL OPERATION.  (M)
